I have a question, some strange side affects going on. Has anyone experienced moments when they are really hot or cold, goosebumps, headache, stomach issues and just not feeling normal? This has been coming on more frequent lately. I have taken an extra potassium when it happened and layed on the floor with feet elevated. It passes after a while. I am up 4am this morning with extreme feeling of warmth ( DH asked me why it's so cold in the room,
). The changes in my body are happening quick and I wounder if it's just trying to regulate things. Blood pressure and pulse seem to be running on the low side also and i do take a hit off the salt in an effort to correct that. Maybe hot flashes are from the estrogen release from the weight loss? One last comment... I went to the dentist for teeth cleaning and had build up on my teeth. Anyone know if the shakes contribute to that?
Thanks for your input!